# SDR COMA0460137

- Difficulty date: February 6, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 16,100 hours, 15,921 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Part number: 16745101
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5262 NWS FAILED MESSAGE DURING GEAR EXTENSION.  COULD NOT DUPLICATE.  REPLACED THE STEERING PRESSURE SWITCHES.
